# SDR M7K2008F00054

- Difficulty date: March 24, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N817MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4125
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A58004523
- Condition: Cracked
- Location: Inlet
- Part time: 105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION A CRACK WAS FOUND IN THE HINGE MOUNTING FLANGE RADIATING FROM THE OUTERMOST LT ATTACHMENT SCREW BORE.  THIS IS A VERY COMMON FAILURE FOR THIS PART.  (K)
